# SDR SWIA202411290001

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 38,782 hours, 27,025 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L PACK WAS SURGING IN THE CLIMB OUT. ECS PAGE SHOWED L ENG BLEED MOMENTARILY OPENING AND CLOSING ALONG WITH THE GREEN LINE TO THE L PACK MOMENTARILY OFF. PRESSURE CONTROLLER WAS SWAPPED TO PRESS CONT 2 AND INDUCED DIFF PRESS WARNING MESSAGE. INITIATED DECENT TO 10,000, REGAINED PRESSURIZATION AND DIVERTED. (FLIGHT 3831 - FILED CLOSED)PERFORMED OPS CHECKS OF THE CABIN PRESSURISATION SYSTEM IN REFERENCE TO AMM 21-31-00-910-801. OPS CHECK GOOD. SEE AML 1480654 AND AML 1480658 FOR FURTHER AIR CONDITIONING AND BLEED SYSTEMS OPS CHECKS
